Title: Local connectedness over soft rough topological space

Authors: Li Fu; Hua Fu; Zhen Liu; Fei You

Addresses: School of Mathematics and Statistics, Qinghai Nationalities University, Xining, Qinghai, China ' Fujian Police College, Fujian, Fuzhou, China ' Graduate School of Engineering, Nagasaki Institute of Applied Science, Japan ' School of Mathematics and Statistics, YuLin University, ShanXi, China

Abstract: In this paper, the local connectedness of the soft rough topological space is discussed based on the soft connected rough topological space. Continuous mapping is defined over the soft rough topological space; the property of soft connectedness under continuous mapping is discussed. Connectedness of soft points and local connectedness are defined in the soft connected rough topological space, and the local properties of connectedness are given.

Keywords: soft rough formal context; soft connected rough topological space; soft point; local connected space; connected branch.

DOI: 10.1504/IJES.2019.103983

International Journal of Embedded Systems, 2019 Vol.11 No.6, pp.698 - 706

Received: 06 May 2017
Accepted: 13 Aug 2017

Published online: 05 Dec 2019 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article